Logicin Sinus Tablets

Logicin Sinus Tablets is a brand of medicine containing the active ingredient pseudoephedrine hydrochloride.

Find out more about active ingredients.

Consumer medicine information (CMI) leaflet

Developed by the pharmaceutical company responsible for this medicine in Australia, according to TGA regulations.

Logicin ®Sinus Tablets

Pseudoephedrine Hydrochloride 60 mg tablets

Consumer Medicine Information

What is in this leaflet

This leaflet answers some common questions about Logicin Sinus Tablets.

It does not contain all the available information. It does not take the place of talking to your doctor or pharmacist.

All medicines have risks and benefits.

If you have any concerns about taking this medicine, ask your doctor or pharmacist.

Keep this leaflet with the medicine. You may need to read it again.

Back to top

What Logicin Sinus Tablets is used for

This medicine is used to provide relief from sinus and nasal congestion, and sinus pain due to congestion associated with hayfever (seasonal allergic rhinitis), perennial rhinitis and the common cold.

This medicine belongs to a group of medicines called sympathomimetic amines.

This medicine works by constricting the blood vessels in the nose to shrink swollen nasal passages and reduce the secretions from the nose make breathing easier.

This medicine is not addictive.

Back to top

Before you take Logicin Sinus Tablets

When you must not take it

Do not take Logicin Sinus Tablets if you have an allergy to:

  • any medicine containing pseudoephedrine
  • any of the ingredients listed at the end of this leaflet.
  • any other similar medicines (eg. ephedrine and adrenaline).

Some of the symptoms of an allergic reaction may include shortness of breath, wheezing or difficulty breathing; swelling of the face, lips, tongue or other parts of the body; rash, itching or hives onthe skin.

Do not take this medicine if you have the following conditions:

  • high blood pressure
  • coronary artery disease

Do not take this medicine if you are taking monoamine oxidase inhibitors which are commonly used for depression.

Do not take this medicine if you are pregnant.

Do not breast-feed if you are taking this medicine. The active ingredient in Logicin Sinus Tablets passes into breast milk and there is a possibility that your baby may be affected.

Do not give this medicine to a child under the age of 12 years. Safety and effectiveness in children younger than 12 years have not been established.

Do not take this medicine after the expiry date printed on the pack or if the packaging is torn or shows signs of tampering. If it has expired or is damaged, return it to your pharmacist for disposal.

If you are not sure whether you should start taking this medicine, talk to your doctor.

Before you start to take it

Tell your doctor if you have allergies to any other medicines, foods, preservatives or dyes.

Tell your doctor if you have or have had any of the following medical conditions:

  • diabetes mellitus (type II)
  • ischaemic heart disease
  • enlarged prostate
  • overactive thyroid
  • glaucoma
  • bladder problems
  • liver disease
  • kidney disease

If you have not told your doctor or pharmacist about any of the above, tell them before you start taking Logicin Sinus Tablets.

Taking other medicines

Tell your doctor or pharmacist if you are taking any other medicines, including any that you get without a prescription from your pharmacy, supermarket or health food shop.

Some medicines and Logicin Sinus Tablets may interfere with each other. These include:

  • Sympathomimetic agents (e.g. decongestants, appetite suppressants) or amphetamine-like psychostimulants (e.g. dexamphetamine or methylphenidate)
  • Antidepressants (eg. monoamine oxidase inhibitors and tricyclic antidepressants)
  • Medicines used to treat heart conditions (eg. beta-blockers, cardiac glycosides)
  • Blood pressure lowering drugs (eg. reserpine, methyldopa, mecamylamine hydrochloride and alkaloids).

These medicines may be affected by Logicin Sinus Tablets or may affect how well it works. You may need different amounts of your medicines, or you may need to take different medicines.

Your doctor and pharmacist have more information on medicines to be careful with or avoid while taking this medicine.

Back to top

How to take Logicin Sinus Tablets

Follow all directions given to you by your doctor or pharmacist carefully. They may differ from the information contained in this leaflet.

If you do not understand the instructions on the box, ask your doctor or pharmacist for help.

How much to take

Take one tablet three to four times a day, as necessary. The maximum daily dose is 4 tablets.

How to take it

Swallow the tablets whole with a full glass of water.

When to take it

Take the last dose a few hours before bedtime as some individuals could experience sleeplessness if taken at bedtime.

It does not matter if you take this medicine before or after food.

How long to take it

This medicine is for the relief of minor and temporary ailments and should be used strictly as directed.

Prolonged use without medical supervision could be harmful.

If you forget to take it

Logicin Sinus Tablets should be taken only when necessary.

Do not take a double dose to make up for the dose that you missed.

If you take too much (overdose)

Immediately telephone your doctor or the Poisons

Information Centre (telephone 13 11 26) for advice, or go to Accident and Emergency at the nearest hospital, if you think that you or anyone else may have taken too much Logicin Sinus Tablets. Do this even if there are no signs of discomfort or poisoning.

You may need urgent medical attention.

Symptoms of an overdose may include hallucinations, depression and seizures.

Back to top

While you are using Logicin Sinus Tablets

Things you must do

If you are about to be started on any new medicine, remind your doctor and pharmacist that you are taking Logicin Sinus Tablets.

Tell any other doctors, dentists, and pharmacists who treat you that you are taking this medicine.

If you are going to have surgery, tell the surgeon or anaesthetist that you are taking this medicine. It may affect other medicines used during surgery.

If you become pregnant while taking this medicine, tell your doctor immediately.

If you are about to have any blood tests, tell your doctor that you are taking this medicine. It may interfere with the results of some tests.

Things you must not do

Do not take Logicin Sinus Tablets to treat any other complaints unless your doctor tells you to.

Do not give your medicine to anyone else, even if they have the same condition as you.

Things to be careful of

Be careful driving or operating machinery until you know how Logicin Sinus Tablets affects you. This medicine may cause dizziness, light-headedness, tiredness and drowsiness in some people. If you have any of these symptoms, do not drive, operate machinery or do anything else that could be dangerous.

Be careful when drinking alcohol while you are taking this medicine. If you drink alcohol, dizziness or light-headedness and drowsiness may be worse.

If you feel light-headed, dizzy or faint when getting out of bed or standing up, get up slowly. Standing up slowly, especially when you get up from bed or chairs, will help your body get used to the change in position and blood pressure. If this problem continues or gets worse, talk to your doctor.

Back to top

Side effects

Tell your doctor or pharmacist as soon as possible if you do not feel well while you are taking Logicin Sinus Tablets. This medicine helps most people with blocked noses or sinus pain due to congestion, but it may have unwanted side effects in a few people. All medicines can have side effects. Sometimes they are serious, most of the time they are not. You may need medical attention if you get some of the side effects.

If you are over 65 years of age you may have an increased chance of getting side effects.

Do not be alarmed by the following lists of side effects. You may not experience any of them.

Ask your doctor or pharmacist to answer any questions you may have.

Tell your doctor or pharmacist if you notice any of the following and they worry you:

  • Upset stomach
  • Drowsiness
  • Difficulty sleeping
  • Nervousness
  • Excitability
  • Restlessness
  • Dizziness
  • Weakness
  • Fear, anxiety, tenseness
  • Rapid heart beat
  • Tremor
  • Hallucinations
  • Seizures
  • Breathlessness
  • Urine retention
  • Sweating and flushing

Tell your doctor or pharmacist if you notice anything that is making you feel unwell. Other side effects not listed above may also occur in some people.

Back to top

After using Logicin Sinus Tablets


Keep your tablets in the pack until it is time to take them. If you take the tablets out of the pack they may not keep well.

Keep your tablets in a cool dry place where the temperature stays below 30°C.

Do not store Logicin Sinus Tablets or any other medicine in the bathroom or near a sink. Do not leave it on a window sill or in the car. Heat and dampness can destroy some medicines.

Keep it where children cannot reach it. A locked cupboard at least one-and-a-half metres above the ground is a good place to store medicines.


If your doctor tells you to stop taking this medicine or the expiry date has passed, ask your pharmacist what to do with any medicine that is left over.

Back to top

Product description

What it looks like

White, round tablet with the marking "SIGMA" on one side, and a break bar on the other side of the tablet. Available in blister packs of 30 tablets.


Logicin Sinus Tablets contains 60 mg of pseudoephedrine hydrochloride as the active ingredient. It also contains:

  • Lactose
  • Cellulose - microcrystalline
  • Silica - colloidal anhydrous
  • Sodium starch glycollate
  • Copovidone (PVP/VA Copolymer)
  • Vegetable oil - hydrogenated
  • Magnesium stearate

This medicine does not contain sucrose, gluten, tartrazine or any other azo dyes.


Login Sinus Tablets are made by:

Sigma Pharmaceuticals Pty Ltd
ACN. 004 118 594
1408 Centre Road
Clayton Victoria 3168

Ph: (03) 9839 2800

This leaflet was prepared in February 2003, updated and approved by TGA in February 2005.

Australian Registration Number: AUST R 55159

Back to top

CMI provided by MIMS Australia, December 2014  

Related information - Logicin Sinus Tablets


12 Oct 2016 Information on medicines available in Australia containing pseudoephedrine hydrochloride, including our latest evidence-based information and resources for health professionals and consumers. The active ingredient is the chemical in a medicine that makes it work. Medicines that contain the same active ingredient can be available under more than one brand name. Brands include both active ingredients and inactive ingredients. You'll find information about brands of medicines that contain pseudoephedrine hydrochloride below, including their consumer medicine information (CMI) leaflets.